# SDR IPXA09855419

- Difficulty date: January 16, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 80,814 hours, 26,675 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SEQ 814-W3-15 LEFT I/B LEADING EDGE UPPER SKIN REPAIR DOUBLER GOUGED XFS 1 TO XFS 9.5.  FABRICATED REPAIR DOUBLER IAW DC8 SRM 57-2-1 PG 135-136 FIG 37.  INSTALLED REPAIR DOUBLER IAW DC8 SRM 57-2-1 FIG 37 PG 135-136.
